English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Über eine Klasse von einfach-zusammenhängenden komplexen Mannigfaltigkeiten

MPS-Authors
/persons/resource/persons235435

Hirzebruch,  Friedrich
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Hirzebruch, F. (1951). Über eine Klasse von einfach-zusammenhängenden komplexen Mannigfaltigkeiten. Mathematische Annalen, 124, 77-86. doi:10.1007/BF01343552.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3A56-B
Abstract
There is no abstract available